Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Ear, Nose, and Throat Disorders

Hearing Loss due to Tuberculosis

03/09/2010

Question:

Sir ,My mom is decreased her hearing capacity day by day, she was under treatment in 1989.Please tell me what can I do to stop or decrease this.Thanking you in anticipation.

Answer:

Hearing loss can be caused by many things. Without knowing more about your mom, such as her age, family history, and otologic (ear) history, it is difficult to provide specific information. I suggest you have your mom seen by an ENT physician, who will do a thorough examination including a hearing test.

For more information:

Go to the Ear, Nose, and Throat Disorders health topic, where you can:

Response by:

Allen M Seiden, MD Allen M Seiden, MD
Professor of Otolaryngology, Director of Division of Rhinology and Sinus Disorders, Director of University Taste and Smell Center, Director of University Sinus and Allergy
College of Medicine
University of Cincinnati